Alert archive / Alabama / River Flood Warnings in 2024
River Flood Warning 1, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Jan 9, 2024, 1:23 PM CST for Clarke County, Monroe County, Wilcox County, Alabama. It took effect at Jan 11, 2024, 1:00 PM CST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Jan 9, 2024, 1:23 PM CST (19:23 UTC)
- In effect from
- Jan 11, 2024, 1:00 PM CST
- Expired
- Jan 14, 2024, 2:54 PM CST
- In force
- 3 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clarke County, AL, Monroe County, AL, Wilcox County, AL
The radar
The Mobile radar (KMOB), 111 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Alabama River near Claiborne Dam (CLBA1). The gauge peaked at 43.79 ft at Jan 13, 2024, 4:00 AM CST.
- Action stage
- 35 ft
- Minor stage
- 42 ft
- Moderate stage
- 48 ft
- Major stage
- 52 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02428401, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
499
WGUS44 KMOB 091923
FLWMOB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
123 PM CST Tue Jan 9 2024
...The National Weather Service in Mobile AL has issued a Flood
Warning for the following rivers in Alabama...
Alabama River Near Claiborne Dam affecting Monroe, Wilcox and
Clarke Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-101930-
/O.NEW.KMOB.FL.W.0001.240111T1900Z-240114T1500Z/
/CLBA1.1.ER.240111T1900Z.240113T1200Z.240114T0900Z.NO/
123 PM CST Tue Jan 9 2024
...FLOOD WARNING IN EFFECT FROM THURSDAY AFTERNOON TO LATE SUNDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...From Thursday afternoon to late Sunday morning.
* IMPACTS...At 43.0 feet, Access to Eureka Landing community stops,
with access cut off.
* ADDITIONAL DETAILS...
- At 12:45 PM CST Tuesday the stage was 29.8 feet.
- Forecast...The river will rise above flood stage early
Thursday afternoon to 42.8 feet early Friday afternoon. It
will rise to 43.1 feet early Saturday afternoon. It will then
fall below flood stage early Sunday morning.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$10 follow-up statements
821
WGUS84 KMOB 100304
FLSMOB
Flood Statement
National Weather Service Mobile AL
904 PM CST Tue Jan 9 2024
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Claiborne Dam affecting Clarke, Monroe and
Wilcox Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-110315-
/O.EXT.KMOB.FL.W.0001.240112T0234Z-240114T1400Z/
/CLBA1.1.ER.240112T0234Z.240113T0600Z.240114T0800Z.NO/
904 PM CST Tue Jan 9 2024
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY EVENING TO SUNDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...From Thursday evening to Sunday morning.
* ADDITIONAL DETAILS...
- At 8:45 PM CST Tuesday the stage was 34.6 feet.
- Forecast...The river is expected to rise above flood stage
Thursday evening to a crest of 44.0 feet early Saturday
morning. It will then fall below flood stage early Sunday
morning.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$
MM909
WGUS84 KMOB 101612
FLSMOB
Flood Statement
National Weather Service Mobile AL
1012 AM CST Wed Jan 10 2024
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Claiborne Dam affecting Monroe, Clarke and
Wilcox Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-111615-
/O.EXT.KMOB.FL.W.0001.240112T0300Z-240113T2100Z/
/CLBA1.1.ER.240112T0300Z.240112T1800Z.240113T1500Z.NO/
1012 AM CST Wed Jan 10 2024
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY EVENING TO SATURDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...From Thursday evening to Saturday afternoon.
* IMPACTS...At 43.0 feet, Access to Eureka Landing community stops,
with access cut off.
* ADDITIONAL DETAILS...
- At 9:45 AM CST Wednesday the stage was 38.1 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow evening to a crest of 42.7 feet early Friday
afternoon. It will then fall below flood stage late Saturday
morning.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$464
WGUS84 KMOB 110337
FLSMOB
Flood Statement
National Weather Service Mobile AL
937 PM CST Wed Jan 10 2024
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Claiborne Dam affecting Clarke, Wilcox and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-120345-
/O.EXT.KMOB.FL.W.0001.240112T0000Z-240113T1312Z/
/CLBA1.1.ER.240112T0000Z.240112T1200Z.240113T0712Z.NO/
937 PM CST Wed Jan 10 2024
...FLOOD WARNING NOW IN EFFECT FROM THURSDAY EVENING TO SATURDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...From Thursday evening to Saturday morning.
* ADDITIONAL DETAILS...
- At 8:45 PM CST Wednesday the stage was 40.0 feet.
- Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 42.5 feet Friday morning. It
will then fall below flood stage early Saturday morning.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$
MM364
WGUS84 KMOB 111616
FLSMOB
Flood Statement
National Weather Service Mobile AL
1016 AM CST Thu Jan 11 2024
...The Flood Warning is extended for the following rivers in
Alabama...
Alabama River Near Claiborne Dam affecting Wilcox, Monroe and
Clarke Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-121630-
/O.EXT.KMOB.FL.W.0001.240111T1930Z-240113T1536Z/
/CLBA1.1.ER.240111T1930Z.240112T1200Z.240113T0936Z.NO/
1016 AM CST Thu Jan 11 2024
...FLOOD WARNING NOW IN EFFECT FROM THIS AFTERNOON TO LATE SATURDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...From this afternoon to late Saturday morning.
* ADDITIONAL DETAILS...
- At 9:45 AM CST Thursday the stage was 41.8 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 42.8 feet tomorrow morning. It
will then fall below flood stage early Saturday morning.
- Flood stage is 42.0 feet.
- Flood History...This crest compares to a previous crest of
42.8 feet on 08/07/1984.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$576
WGUS84 KMOB 120306
FLSMOB
Flood Statement
National Weather Service Mobile AL
906 PM CST Thu Jan 11 2024
...The Flood Warning is extended for the following rivers in
Alabama...
Alabama River Near Claiborne Dam affecting Monroe, Clarke and
Wilcox Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-130315-
/O.EXT.KMOB.FL.W.0001.000000T0000Z-240113T2125Z/
/CLBA1.1.ER.240111T1730Z.240112T1800Z.240113T1525Z.NO/
906 PM CST Thu Jan 11 2024
...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...Until Saturday afternoon.
* ADDITIONAL DETAILS...
- At 8:45 PM CST Thursday the stage was 42.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 PM CST Thursday was 42.8 feet.
- Forecast...The river is expected to rise to a crest of 43.1
feet early tomorrow afternoon. It will then fall below flood
stage late Saturday morning.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$
MM232
WGUS84 KMOB 121605
FLSMOB
Flood Statement
National Weather Service Mobile AL
1005 AM CST Fri Jan 12 2024
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Claiborne Dam affecting Wilcox, Monroe and
Clarke Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-131615-
/O.EXT.KMOB.FL.W.0001.000000T0000Z-240113T2034Z/
/CLBA1.1.ER.240111T1730Z.240112T1545Z.240113T1434Z.NO/
1005 AM CST Fri Jan 12 2024
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...Until early tomorrow afternoon.
* ADDITIONAL DETAILS...
- At 9:45 AM CST Friday the stage was 43.4 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow morning and continue falling to 28.4 feet Wednesday
morning.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$027
WGUS84 KMOB 130307
FLSMOB
Flood Statement
National Weather Service Mobile AL
907 PM CST Fri Jan 12 2024
...The Flood Warning is extended for the following rivers in
Alabama...
Alabama River Near Claiborne Dam affecting Clarke, Wilcox and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-140315-
/O.EXT.KMOB.FL.W.0001.000000T0000Z-240114T0316Z/
/CLBA1.1.ER.240111T1730Z.240113T0245Z.240113T2116Z.NO/
907 PM CST Fri Jan 12 2024
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...Until late tomorrow evening.
* ADDITIONAL DETAILS...
- At 8:45 PM CST Friday the stage was 43.7 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 PM CST Friday was 43.7 feet.
- Forecast...The river is expected to fall below flood stage
tomorrow afternoon and continue falling to 26.8 feet
Wednesday evening.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$
MM521
WGUS84 KMOB 131638
FLSMOB
Flood Statement
National Weather Service Mobile AL
1038 AM CST Sat Jan 13 2024
...The Flood Warning is extended for the following rivers in
Alabama...
Alabama River Near Claiborne Dam affecting Wilcox, Clarke and
Monroe Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-141445-
/O.EXT.KMOB.FL.W.0001.000000T0000Z-240114T1434Z/
/CLBA1.1.ER.240111T1730Z.240113T0930Z.240114T0834Z.NO/
1038 AM CST Sat Jan 13 2024
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...Until tomorrow morning.
* IMPACTS...At 42.0 feet, Water begins to inundate the Eureka
Landing community, with the road into the community being flooded
at 43.0 feet.
* ADDITIONAL DETAILS...
- At 9:45 AM CST Saturday the stage was 43.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:45 AM CST Saturday was 43.9 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 27.0 feet
Thursday morning.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$644
WGUS84 KMOB 140303
FLSMOB
Flood Statement
National Weather Service Mobile AL
903 PM CST Sat Jan 13 2024
...The Flood Warning is extended for the following rivers in
Alabama...
Alabama River Near Claiborne Dam affecting Wilcox, Monroe and
Clarke Counties.
For the Alabama River...including Millers Ferry Dam, Claiborne Dam...
Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued when updates occur.
&&
ALC025-099-131-142130-
/O.EXT.KMOB.FL.W.0001.000000T0000Z-240114T2120Z/
/CLBA1.1.ER.240111T1730Z.240113T0930Z.240114T1520Z.NO/
903 PM CST Sat Jan 13 2024
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...Until tomorrow afternoon.
* ADDITIONAL DETAILS...
- At 8:45 PM CST Saturday the stage was 43.2 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 PM CST Saturday was 43.9 feet.
- Forecast...The river is expected to fall below flood stage
late tomorrow morning and continue falling to 29.6 feet
Thursday evening.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$
MM297
WGUS84 KMOB 141525
FLSMOB
Flood Statement
National Weather Service Mobile AL
925 AM CST Sun Jan 14 2024
...The Flood Warning continues for the following rivers in Alabama...
Alabama River Near Claiborne Dam affecting Monroe, Wilcox and
Clarke Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/mob.
The next statement will be issued when updates occur.
&&
ALC025-099-131-142100-
/O.EXT.KMOB.FL.W.0001.000000T0000Z-240114T2054Z/
/CLBA1.1.ER.240111T1730Z.240113T0930Z.240114T1454Z.NO/
925 AM CST Sun Jan 14 2024
...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Minor flooding is occurring.
* WHERE...Alabama River near Claiborne Dam.
* WHEN...Until this afternoon.
* ADDITIONAL DETAILS...
- At 8:45 AM CST Sunday the stage was 42.0 feet.
- Forecast...The river is expected to fall to 29.5 feet Friday
morning.
- Flood stage is 42.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3184 8756 3184 8738 3146 8753 3114 8786
3114 8797 3150 8766
$$
JPWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jan 9, 11:49 AM CST, 1 hour 34 minutes earlier.
Area forecast discussion, Jan 9, 11:49 AM CST, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1149 AM CST Tue Jan 9 2024
...New AVIATION...
.AVIATION...
(18Z TAFS)
Issued at 1149 AM CST Tue Jan 9 2024
A MVFR/VFR ceiling will affect much of the interior area before
clearing this evening. VFR conditions are otherwise expected to
prevail through Wednesday morning. Breezy southwest to west winds
near 15 knots inland and around 20 knots near the coast diminish
to 5 to 10 knots tonight, with a westerly flow of 5 to 10 knots
following for Wednesday morning. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 33 54 39 66 55 71 32 52 / 0 0 0 0 60 80 0 0
Pensacola 37 54 44 63 57 72 36 51 / 0 0 0 0 50 90 0 0
Destin 42 58 48 65 58 73 39 54 / 0 0 0 0 50 90 0 0
Evergreen 31 55 34 66 48 71 31 51 / 0 0 0 0 50 100 0 0
Waynesboro 29 54 34 66 49 69 29 51 / 0 0 0 0 70 90 0 0
Camden 30 52 34 63 47 69 28 48 / 0 0 0 0 50 100 0 0
Crestview 32 55 36 65 50 72 33 53 / 0 0 0 0 50 100 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until 6 PM CST this evening for ALZ263>266.
High Rip Current Risk through Saturday afternoon for ALZ265-266.
High Surf Warning until 7 AM CST Wednesday for ALZ265-266.
FL...Wind Advisory until 6 PM CST this evening for FLZ201>206.
High Rip Current Risk through Saturday afternoon for FLZ202-204-
206.
High Surf Warning until 7 AM CST Wednesday for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until midnight CST tonight for GMZ630.
Gale Warning until 6 PM CST this evening for GMZ631>636.
Small Craft Advisory from 6 PM this evening to midnight CST
tonight for GMZ631>636.
Gale Warning until 9 PM CST this evening for GMZ650-655-670-675.
Small Craft Advisory from 9 PM this evening to 9 AM CST
Wednesday for GMZ650-655.
Small Craft Advisory from 9 PM this evening to noon CST
Wednesday for GMZ670-675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Local storm report, Jan 9, 11:05 AM CST, 2 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1105 AM CST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM Tstm Wnd Dmg Navarre Beach 30.38N 86.88W
01/09/2024 Santa Rosa FL Lifeguard
Thunderstorm wind damage to the Navarre
Beach Lifeguard Headquarters. Pictures and
videos via social media.
&&
mbLocal storm report, Jan 9, 11:10 AM CST, 2 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1110 AM CST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 AM Tstm Wnd Dmg 3 E Navarre 30.42N 86.82W
01/09/2024 Santa Rosa FL Public
Several trees down in the Whispering Pines
Neighborhood in the Navarre area along with
fences pushed down. Pictures and reports via
social media.
&&
mbLocal storm report, Jan 9, 11:45 AM CST, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1145 AM CST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 AM Tstm Wnd Dmg 2 NNE Dawes 30.64N 88.24W
01/09/2024 Mobile AL Public
Damage to several wooden and brick fences in
the subdivisions lining Cottage Hill Rd.
&&
mbLocal storm report, Jan 9, 12:02 PM CST, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
1202 PM CST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 AM Tstm Wnd Dmg 3 WSW Berrydale 30.88N 87.05W
01/09/2024 Santa Rosa FL Utility Company
Multiple power poles down along Highway 87.
&&
mbLocal storm report, Jan 9, 1:18 PM CST, 5 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
118 PM CST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 AM Tstm Wnd Dmg 2 NNW Robertsdale 30.58N 87.73W
01/09/2024 Baldwin AL Emergency Mngr
Several power poles and lines down in the
road on US Highway 90.
&&
mbLocal storm report, Jan 9, 1:21 PM CST, 2 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
121 PM CST Tue Jan 9 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 AM Tstm Wnd Dmg 1 NW Summerdale 30.50N 87.71W
01/09/2024 Baldwin AL Emergency Mngr
Power poles snapped at the base and lines
down on AL-59.
&&
mbThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 8, 6:33 PM CST | Special Weather Statement | MOB | Mobile | 27 min |
| Jan 8, 7:00 PM CST | Special Weather Statement | MOB | Baldwin | 30 min |
| Jan 8, 11:26 PM CST | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Monroe, Washington | 34 min |
| Jan 8, 11:50 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 40 min |
| Jan 9, 12:09 AM CST | Areal Flood Advisory | MOB | Mobile, Washington | 3 hr |
| Jan 9, 12:22 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Mobile, Washington | 38 min |
| Jan 9, 12:31 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe | 44 min |
| Jan 9, 12:53 AM CST | Severe Thunderstorm Warning | MOB | Butler, Monroe, Wilcox | 37 min |
| Jan 9, 12:55 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington, Wilcox | 50 min |
| Jan 9, 1:00 AM CST | Areal Flood Advisory | MOB | Clarke, Washington | 3 hr |
| Jan 9, 1:18 AM CST | Special Marine Warning | MOB | 42 min | |
| Jan 9, 1:28 AM CST | Severe Thunderstorm Warning | MOB | Butler, Clarke, Monroe, Wilcox | 28 min |
| Jan 9, 1:54 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 36 min |
| Jan 9, 1:58 AM CST | Special Marine Warning | MOB | 47 min | |
| Jan 9, 2:19 AM CST | Special Marine Warning | MOB | 64 min | |
| Jan 9, 2:28 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 47 min |
| Jan 9, 3:28 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile, Washington | 47 min |
| Jan 9, 3:33 AM CST | Special Marine Warning | MOB | 42 min | |
| Jan 9, 3:47 AM CST | Tornado Warning | MOB | Baldwin, Mobile | 28 min |
| Jan 9, 3:59 AM CST | Tornado Warning | MOB | Baldwin, Mobile | 20 min |
| Jan 9, 4:00 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Escambia, Mobile, Washington | 60 min |
| Jan 9, 4:04 AM CST | Special Marine Warning | MOB | 63 min | |
| Jan 9, 4:08 AM CST | Tornado Warning | MOB | Mobile | 16 min |
| Jan 9, 4:14 AM CST | Special Marine Warning | MOB | 65 min | |
| Jan 9, 4:17 AM CST | Special Marine Warning | MOB | 59 min | |
| Jan 9, 4:20 AM CST | Special Marine Warning | MOB | 41 min | |
| Jan 9, 4:25 AM CST | Tornado Warning | MOB | Baldwin | 19 min |
| Jan 9, 4:32 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Butler, Clarke, Conecuh, Crenshaw, Escambia and 2 more | 58 min |
| Jan 9, 4:37 AM CST | Tornado Warning | MOB | Baldwin | 24 min |
| Jan 9, 4:43 AM CST | Tornado Warning | MOB | Baldwin, Escambia | 10 min |
| Jan 9, 4:48 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Conecuh, Escambia | 57 min |
| Jan 9, 4:58 AM CST | Special Marine Warning | MOB | 81 min | |
| Jan 9, 5:26 AM CST | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 64 min |
| Jan 9, 6:01 AM CST | Severe Thunderstorm Warning | MOB | Conecuh, Covington, Escambia | 49 min |
| Jan 9, 6:05 AM CST | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 25 min |
| Jan 9, 6:33 AM CST | Special Marine Warning | MOB | 40 min | |
| Jan 9, 6:57 AM CST | Special Marine Warning | MOB | 29 min | |
| Jan 9, 1:24 PM CST | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 69 hr |
| Jan 9, 2:04 PM CST | High Surf Advisory | MOB | Baldwin, Mobile | 17 hr |
Nearby
River Flood Warnings in Alabama, 2024Every river flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.